Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 46, NWS Cleveland, OH

June 6, 20224 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 6, 2022, 5:42 PM EDT for 4 counties in Ohio. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2022, 5:42 PM EDT (21:42 UTC)
Expired
Jun 6, 2022, 6:11 PM EDT
In force
29 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 118 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS51 KCLE 062142
SVRCLE
OHC063-143-147-173-062230-
/O.NEW.KCLE.SV.W.0046.220606T2142Z-220606T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
542 PM EDT Mon Jun 6 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northern Seneca County in northwestern Ohio...
  Western Sandusky County in northwestern Ohio...
  Southeastern Wood County in northwestern Ohio...
  Northeastern Hancock County in northwestern Ohio...

* Until 630 PM EDT.

* At 542 PM EDT, a severe thunderstorm was located 7 miles northwest
  of Fostoria, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Fremont, Fostoria, Gibsonburg, Green Springs, Ballville, Bradner,
  Wayne, Bloomdale, Bettsville, Risingsun, Cygnet, Lindsey, Jerry
  City, Helena, West Millgrove, Burgoon, Bairdstown, Kansas and Stony
  Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4146 8314 4146 8309 4118 8296 4113 8364
      4128 8367
TIME...MOT...LOC 2142Z 246DEG 36KT 4124 8352 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
2 follow-up statements
155 
WWUS51 KCLE 062159
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
559 PM EDT Mon Jun 6 2022

OHC063-173-062209-
/O.CAN.KCLE.SV.W.0046.000000T0000Z-220606T2230Z/
Wood OH-Hancock OH-
559 PM EDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD AND
NORTHEASTERN HANCOCK COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4136 8342 4146 8310 4146 8309 4139 8305
      4123 8298 4123 8299 4124 8342
TIME...MOT...LOC 2159Z 244DEG 35KT 4131 8334 

$$

OHC143-147-062230-
/O.CON.KCLE.SV.W.0046.000000T0000Z-220606T2230Z/
Seneca OH-Sandusky OH-
559 PM EDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN SENECA AND WESTERN SANDUSKY COUNTIES...

At 559 PM EDT, a severe thunderstorm was located near Gibsonburg, or
11 miles north of Fostoria, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Fremont, Gibsonburg, Green Springs, Ballville, Bettsville, Risingsun,
Lindsey, Helena, Burgoon, Kansas and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4136 8342 4146 8310 4146 8309 4139 8305
      4123 8298 4123 8299 4124 8342
TIME...MOT...LOC 2159Z 244DEG 35KT 4131 8334 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
561 
WWUS51 KCLE 062211
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
611 PM EDT Mon Jun 6 2022

OHC143-147-062220-
/O.CAN.KCLE.SV.W.0046.000000T0000Z-220606T2230Z/
Seneca OH-Sandusky OH-
611 PM EDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SENECA AND
WESTERN SANDUSKY COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 4136 8342 4146 8310 4146 8309 4139 8305
      4123 8298 4123 8299 4124 8342
TIME...MOT...LOC 2209Z 246DEG 36KT 4136 8320 

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:27 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 6, 4:27 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
427 PM EDT Mon Jun 6 2022

.SYNOPSIS...
Low pressure will track across the central Great Lakes and into
central Ontario tonight into Tuesday, slowly pushing a cold
front across our area through the day Tuesday. Brief high
pressure takes control Tuesday night into Wednesday morning,
before a weak low pressure tracks through the Ohio Valley later
Wednesday into Wednesday night. High pressure quickly slides
through Thursday into early Friday, before another system moves
through the Ohio Valley later Friday into Saturday.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Showers and storms are developing and quickly expanding in
coverage across western Ohio, with some activity moving out of
central Ohio as well. This activity is develop ahead of an
advancing cold front along subtle heating/instability gradients,
with daytime heating, modest upper-level divergence, and low-
level theta-e advection helping to fuel this activity. Expect
activity to continue to expand in coverage and gradually spread
east into the evening, before an increasingly worked-over
atmosphere and loss of daytime heating causes activity to trend
less convective by later in the evening. There may be a relative
lull in activity late this evening before a well-defined
shortwave trough approaches overnight, bringing an increase in
large-scale ascent in the form of strong upper-level divergence,
height falls positive vorticity advection in the mid-levels,
and an increased low-level jet. This will cause a steadier shot
of moderate to briefly heavy rain late tonight into early
Tuesday, especially across north-central and northeastern Ohio
late tonight, spreading into PA by early Tuesday. As the
shortwave lifts northeast on Tuesday expect the steadier rain to
depart to the east through the morning, but also expect a
broken line of showers and thunder to develop along the
advancing cold front as modest heating occurs into the
afternoon. As the front clears late Tuesday into Tuesday night
we'll finally be able to clear out rain chances/POPs.

Not an overly impressive potential for severe weather this
evening...however, can't rule out a stray stronger storm over
the next few hours west of roughly a Mount Vernon to Sandusky
line. About 1000 J/KG of MLCAPE has developed here, to go along
with about 30 knots of effective deep-layer shear and near
8C/km low-level lapse rates. The downside is the marginal
amount of instability, warm mid-levels and resultant weak lapse
rates aloft, and modest DCAPE of 600-800 J/KG. Still, the
thermodynamics and shear are on the margins of being able to
support a severe threat, so if any stronger cores develop
locally damaging winds and small hail are possible. Of greatest
concern will be if any small bowing line-segments can develop.
This threat will quickly diminish after 8 or 9 PM as instability
decreases due to a combination of an increasingly worked-over
atmosphere and loss of daytime heating.

With deep-layer flow parallel to the approaching frontal
boundary, PWATs increasing to around 1.50", skinny CAPE
profiles, and moisture advecting in from the southwest this
evening, some training/back-building convection with heavy rain
rates remains possible across northwestern Ohio into this
evening. Continued to hold off on a flood watch as flash flood
guidance is quite high in most of northwest Ohio and as most hi-
res guidance suggests only a brief window of potential training
before everything becomes too worked over and precip becomes
more stratiform in nature...however, if training occurs over
parts of Hancock, Seneca or Erie Counties where heavy rain
occurred last week or over more urban areas (especially Toledo),
a quick 1-3" of rain could cause localized flooding concerns.
Otherwise, a soaking moderate to heavy rain may drop 0.50-1.00"
on a good chunk of our central and eastern counties overnight
tonight into Tuesday morning, possibly causing nascence ponding
in urban and poor-drainage areas during the morning commute,
including in the Cleveland, Akron, and possibly Youngstown
areas.

Tuesday afternoon will feature 500mb winds increasing to 50-60
knots across the region as dry air works in at and above 600mb.
If breaks of sunshine can develop and warm the low-levels,
sufficient CAPE and low-level lapse rates may develop to allow
any thunderstorms that develop along the advancing cold front to
tap into the stronger shear and mid-level dry air, possibly
leading to an isolated wind damage and hail threat. The Day 2
Storm Prediction Center has most of our inland locations east of
an Elyria to Norwalk to Upper Sandusky line in a Marginal Risk
for severe weather as a result...PWATs near 1.50" and fairly
modest flow below 500mb may allow for slow moving heavy
downpours as well with any storms, possibly causing localized
flooding if a downpour hits a typically prone or urban area.
Thunderstorm development, along with any associated
severe/heavy rain potential, is highly conditional on getting
some breaks of sun and heating ahead of the front on Tuesday.

Lows tonight generally in the mid to upper 60s...highs on
Tuesday generally low to mid 70s, but with a bit of upside if we
get more sun ahead of the front. Lows Tuesday night generally in
the 50s, though a nook or cranny in northwest PA could get into
the 40s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A brief period of high pressure will shift northeast out of the area
Wednesday morning. As this departs the area, another shortwave
trough will progress east across the area Wednesday afternoon,
resulting in showers becoming widespread. Confidence in widespread
showers is increasing as models are becoming more consistent with
this update. With the ECMWF, Canadian, and GFS all expecting
precipitation Wednesday afternoon into the evening, have increased
PoPs to likely. The biggest uncertainty is how much the atmosphere
will destabilize prior to shower development, allowing for scattered
thunderstorms to develop. If the onset of precipitation speeds up at
all, widespread thunder will not be expected as this would act to
stabilize things. The aforementioned low pressure will depart to the
east by Thursday morning, deepening as it nears the East Coast. This
will allow showers to diminish across the area, minus NE OH and NW
PA, where showers may linger into early Thursday afternoon. High
pressure will build over the area Thursday evening, persisting
through Thursday night and allowing for a brief period of dry
conditions.

Highs on Wednesday and Thursday will be a bit cooler, reaching into
the low to mid 70s. Overnight temperatures will dip into the mid
50s, although areas along the lakeshore may linger in the low
60s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
General pattern for the end of the week has a surface low developing
over the central Plains as an upper level trough digs south across
the eastern U.S. Models are in fair agreement that this low will
track east along the Ohio River Valley and strengthening once it
hits the east coast late Saturday. Although there is still
discrepancies amongst models, the general trend continues for a
trough to surge further south, allowing the best chance of
precipitation to remain south of the Cleveland CWA. With some
uncertainty in exact path of the low pressure, opted to keep slight
chance PoPs through Saturday afternoon, where isolated thunder is
also possible. Showers should shift out of most of the area by
Saturday evening, with some lingering showers possible in NE OH and
NW PA as surface troughing persists over that portion of the area.
All showers should diminish by Sunday evening, persisting into
Monday, as high pressure becomes established over the area.

Highs will linger in the low to mid 70s for much of the long term
period, increasing on Monday into the upper 70s to low 80s.
Overnight lows will be in the mid 50s, minus along the lakeshore
where temperatures may linger in the low 60s.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
VFR conditions expected to persist through most of the
afternoon. Showers and some thunderstorms will develop and
expand in coverage across northwest OH after 20z, gradually
pushing east this evening before losing intensity. Thunder is
likely at some point at TOL and FDY and is a decent possibility
at CLE and MFD too later this evening. Especially at TOL and
FDY, there may be showers with embedded thunder around for a few
to several hours late afternoon into this evening. Lower odds
at CAK and YNG, lowest at ERI. Low chance for a shower or storm
to sneak out of central OH and get MFD or CAK after 20z ahead of
the main batch, will monitor for a potential amendment if odds
of that increase. Thunderstorm chances decrease overnight, but a
steadier batch of moderate to heavy rain will likely get all TAF
sites from CLE and MFD points east overnight into early
Thursday. Activity should become more showery into the day
Thursday, though showers/perhaps a storm remain possible until a
cold front pushes through later in the day. Non-VFR conditions
are likely in any heavier showers or storms this evening,
especially at TOL and FDY. Ceilings lower across the board later
tonight into Thursday morning, with IFR to MVFR conditions
likely at all locations, with the greatest risk for IFR being at
inland sites. Ceilings will only slowly rise on Thursday.

Southerly winds 10-15 knots with gusts 20-25 knots through the
afternoon. A brief gust of 30-40 knots may occur in northwest OH
with a stronger storm late this afternoon or early this evening.
Gusts likely drop off tonight, but it will remain breezy with a
bit of a low-level jet moving overhead.

Outlook...Non VFR continues through Tuesday, with a few
downpours/storms possible in the afternoon, then may return Wed
afternoon/night in scattered showers/thunderstorms. Periods of
non- VFR possible with showers/thunderstorms through Friday.

&&

.MARINE...
South-southwest winds of 15-20 knots will persist through Tuesday
morning. Although winds will approach sustained of 20 knots, opted
to maintain no headlines as winds will be offshore and the biggest
wind threat will be with any thunderstorms that develop over the
Lake. Wind will shift to west-northwest behind a cold front that
moves east across Lake Erie late morning into early afternoon on
Tuesday. During this time winds will weaken to 10-15 knots. On
Wednesday, high pressure builds over the area, allowing winds to
become variable at 5-10 knots. On Thursday, winds will become
northwesterly at 5-10 knots which will persist into Friday before
another low pressure approaches the area, shifting winds again.
No marine headlines are anticipated at this time.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Sullivan
NEAR TERM...Sullivan
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...Sullivan
MARINE...Campbell
Hazardous weather outlook, Jun 6, 3:46 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
346 PM EDT Mon Jun 6 2022

LEZ142>144-162>164-OHZ003-006>009-017-018-027-072000-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
Wyandot-
346 PM EDT Mon Jun 6 2022

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will bring rainfall of 0.75-1.50 inches to
portions of northwest and north central Ohio through Tuesday
morning. Locally higher amounts are possible with thunderstorms or
where training of storms occurs this evening. There is also a
Marginal Risk for isolated strong wind gusts with a few storms this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-019-028>030-036-037-047-072000-
Lorain-Huron-Crawford-Richland-Ashland-Marion-Morrow-Knox-
346 PM EDT Mon Jun 6 2022

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will bring rainfall of 0.75-1.50 inches to
portions of northwest and north central Ohio through Tuesday
morning. Locally higher amounts are possible with thunderstorms or
where training of storms occurs this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few thunderstorms Tuesday afternoon may turn strong with gusty
winds and small hail. Brief torrential downpours are also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-013-014-020>023-031>033-038-PAZ002-003-072000-
Cuyahoga-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-
Wayne-Stark-Mahoning-Holmes-Southern Erie-Crawford-
346 PM EDT Mon Jun 6 2022

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few thunderstorms Tuesday afternoon may turn strong with gusty
winds and small hail. Brief torrential downpours are also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>149-165>169-OHZ012-089-PAZ001-072000-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lake-Ashtabula Lakeshore-Northern Erie-
346 PM EDT Mon Jun 6 2022

This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and
northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 6, 3:38 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
338 PM EDT Mon Jun 6 2022

OHZ037-047-062045-
Morrow OH-Knox OH-
338 PM EDT Mon Jun 6 2022

...Strong thunderstorms will impact portions of southeastern Morrow
and Knox Counties through 445 PM EDT...

At 337 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sunbury to 6 miles south of Centerburg to
near Johnstown to near Reynoldsburg. Movement was northeast at 35
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mount Vernon, Fredericktown, Gambier, Utica, Centerburg, Danville,
Sparta, Marengo, Martinsburg, Gann and Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4024 8248 4027 8248 4027 8274 4035 8275
      4036 8293 4038 8293 4058 8219 4057 8218
      4024 8220
TIME...MOT...LOC 1937Z 245DEG 31KT 4031 8293 4022 8273 4018 8267 3995
8272

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 6, 4:26 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
426 PM EDT Mon Jun 6 2022

OHZ007-008-062115-
Ottawa OH-Sandusky OH-
426 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of Ottawa and
northeastern Sandusky Counties through 515 PM EDT...

At 426 PM EDT, Doppler radar was tracking a strong thunderstorm near
Port Clinton, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Port Clinton, Marblehead and Vickery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4157 8305 4153 8298 4151 8299 4152 8289
      4159 8285 4155 8280 4153 8282 4154 8271
      4149 8274 4151 8273 4149 8296 4146 8299
      4146 8304 4145 8304 4142 8294 4144 8285
      4132 8299 4144 8317
TIME...MOT...LOC 2026Z 220DEG 26KT 4144 8302

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jun 6, 4:29 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
429 PM EDT Mon Jun 6 2022

OHZ006>008-062100-
Wood OH-Ottawa OH-Sandusky OH-
429 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of Ottawa, northwestern
Sandusky and east central Wood Counties through 500 PM EDT...

At 429 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bowling Green, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bowling Green, Gibsonburg, Genoa, Woodville, Elmore, Pemberville,
Haskins, Luckey, Bradner, Lindsey, Portage, Clay Center, Helena and
Stony Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4129 8369 4145 8371 4160 8329 4133 8319
TIME...MOT...LOC 2029Z 254DEG 24KT 4139 8362

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jun 6, 5:33 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
533 PM EDT Mon Jun 6 2022

OHZ006-008-018-062200-
Seneca OH-Wood OH-Sandusky OH-
533 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northwestern Seneca,
southwestern Sandusky and southeastern Wood Counties through 600 PM
EDT...

At 533 PM EDT, Doppler radar was tracking a strong thunderstorm near
North Baltimore, or 10 miles south of Bowling Green, moving northeast
at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fostoria, North Baltimore, Gibsonburg, Bradner, Wayne, Bloomdale,
Bettsville, Risingsun, Cygnet, Jerry City, Helena, West Millgrove,
Burgoon, Bairdstown and Kansas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4126 8372 4143 8334 4120 8317 4116 8344
      4117 8370
TIME...MOT...LOC 2133Z 246DEG 33KT 4122 8362

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jun 6, 5:38 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
538 PM EDT Mon Jun 6 2022

OHZ007>009-019-062215-
Huron OH-Erie OH-Ottawa OH-Sandusky OH-
538 PM EDT Mon Jun 6 2022

...Strong thunderstorms will impact portions of northwestern Huron,
Ottawa, Erie and eastern Sandusky Counties through 615 PM EDT...

At 538 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Port Clinton to Clyde. Movement was east
at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sandusky, Norwalk, Port Clinton, Bellevue, Clyde, Green Springs,
Northern Milan, Milan, Castalia, Monroeville, Marblehead,
Bloomingville, Sandusky South, Fairview Lanes, Vickery and Whites
Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4145 8299 4142 8292 4147 8281 4144 8276
      4146 8271 4151 8275 4150 8283 4147 8283
      4150 8285 4147 8299 4151 8298 4155 8286
      4159 8284 4153 8282 4154 8273 4150 8273
      4144 8266 4138 8249 4125 8255 4126 8305
TIME...MOT...LOC 2138Z 271DEG 27KT 4154 8289 4129 8296

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 3:38 PM EDTSpecial Weather StatementCLEKnox67 min
Jun 6, 4:26 PM EDTSpecial Weather StatementCLEOttawa49 min
Jun 6, 4:29 PM EDTSpecial Weather StatementCLEWood31 min
Jun 6, 4:48 PM EDTSpecial Marine WarningCLE57 min
Jun 6, 5:33 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky, Wood3 hr
Jun 6, 5:33 PM EDTSpecial Weather StatementCLEWood27 min
Jun 6, 5:38 PM EDTSpecial Weather StatementCLEErie37 min
Jun 6, 5:44 PM EDTSpecial Marine WarningCLE74 min
Jun 6, 7:13 PM EDTSpecial Weather StatementCLEHancock32 min
Jun 6, 7:38 PM EDTSpecial Weather StatementCLESeneca37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.